Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dizziness on Wellbutrin?

Posted by krismes on March 25, 2004, at 15:44:58

In reply to Re: Dizziness on Wellbutrin? krismes, posted by katia on March 21, 2004, at 3:37:25

>Hi Katia!
Wow! Sounds like WB was definately not your thing. I stopped taking it yesterday. I know it is bad to just quit but like you I am becoming quite a monster. Screaming at my child and dogs over little things and breaking into little crying spells 4-5 times per day. I was going to give it a month, but with all this and the dizziness is getting worse too, I can't take it. I feel like I am going to have a total break down.

I think I am going to "dry up" for a couple of weeks and then see a psy. after all the going off side effects are gone.

Hope you are doing better!

---Kristi


Hi Kristi!
> Well I ended WB on the 15th due to the fact that since taking it I : went home with strange italian man, punched my laptop in - looks like an etch- e- sketch now, have terrible crying jags in the middle of dinner parties, etc. etc. I was only on it for 12 days at 37.5. I had to go off of it. Iwas loopey to say the least. Now I'm just feeling slightly - maybe moreso- depressed. Who knows about the dizziness as I went bonkers on it.
> How's your experience going?
> KAtia
>
> > >Hi Katia
> > I switched from Zoloft to Wellbutrin one week ago and I have been having extreme bouts of dizziness off and on since day two. I didn't taper down before I switched that may be part of the reason - I don't know.
> >
> > Has your dizziness gone away yet? I am going out of my mind with the dizzy thing. I am having to lay down several times a day for fear of passing out. I have a 2 year old child and I certainly don't want to pass out and drop him or wreck my car while we are out and about.
> >
> > Hope your feeling better!
> >
> > --------Kristi
> >
> >
> >
> >
> > Hi Sage (and everyone),
> > > So, I started WB three days ago. I feel a bit nauseous and dizzy. I'm titrating up with 37.5mg.
> > > Did you or anyone else experience this that went away over time?
> > > I'm wondering if the Trileptal alone will handle my depression now. I don't like this feeling.
> > > any comments would be appreciated.
> > > Katia
> > > BPII/Mixed
> > > Trileptal 225mg
> > > Fish oil 12g
> > > Seroquel 12g
> > > WB 37.5mg
> >
> >
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[328306]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:krismes thread:9449
URL: http://www.dr-bob.org/babble/20040325/msgs/328306.html